Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/13244

Title: A new extension of fuzzy sets using rough sets: R-fuzzy sets
Authors: Hinde, Chris J.
Yang, Yingjie
Keywords: Fuzzy sets
Rough sets
R-fuzzy sets
Issue Date: 2009
Publisher: © Elsevier
Citation: HINDE, C.J. and YANG, Y., 2009. A new extension of fuzzy sets using rough sets: R-fuzzy sets. Information Sciences, 180 (3), pp.354-365.
Abstract: This paper presents a new extension of fuzzy sets: R-fuzzy sets. The membership of an element of a R-fuzzy set is represented as a rough set. This new extension facilitates the representation of an uncertain fuzzy membership with a rough approximation. Based on our definition of R-fuzzy sets and their operations, the relationships between R-fuzzy sets and other fuzzy sets are discussed and some examples are provided.
Description: This is the author’s version of a work that was accepted for publication in the journal Information Sciences. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published at: http://dx.doi.org/10.1016/j.ins.2009.10.004
Version: Accepted for publication
DOI: 10.1016/j.ins.2009.10.004
URI: https://dspace.lboro.ac.uk/2134/13244
Publisher Link: http://dx.doi.org/10.1016/j.ins.2009.10.004
ISSN: 0020-0255
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
rough_m13.pdfAccepted version248.98 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.